# SDR QXEA2021022500077

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 45,133 hours, 47,692 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAV SMOKE DETECTOR ALARM SOUNDED SHORTLY AFTER TAKEOFF.  STOPPED AFTER ABOUT 10 MINUTES.  RETURNED TO FIELD WITH NO FURTHER ISSUES.PERFORMED GVI OF LAVATORY, LAVATORY CABINETS AND SURROUNDING AREA.  NO EVIDENCE OF FIRE OF SMOKE NOTED.  PERFORMED OPS TEST OF THE LAVATORY SMOKE DETECTOR IAW Q400 AMM 26-12-11-710-801.  OPS CHECK GOOD. COULD NOT DUPLICATE.
